Iordan V Ganev
Hausel Group
2 Publications
2019 | Published | Journal Article | IST-REx-ID: 5 |

Ganev, Iordan V. “The Wonderful Compactification for Quantum Groups.” Journal of the London Mathematical Society, vol. 99, no. 3, Wiley, 2019, pp. 778–806, doi:10.1112/jlms.12193.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 322 |

Ganev, Iordan V. “Quantizations of Multiplicative Hypertoric Varieties at a Root of Unity.” Journal of Algebra, vol. 506, World Scientific Publishing, 2018, pp. 92–128, doi:10.1016/j.jalgebra.2018.03.015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Grants
2 Publications
2019 | Published | Journal Article | IST-REx-ID: 5 |

Ganev, Iordan V. “The Wonderful Compactification for Quantum Groups.” Journal of the London Mathematical Society, vol. 99, no. 3, Wiley, 2019, pp. 778–806, doi:10.1112/jlms.12193.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 322 |

Ganev, Iordan V. “Quantizations of Multiplicative Hypertoric Varieties at a Root of Unity.” Journal of Algebra, vol. 506, World Scientific Publishing, 2018, pp. 92–128, doi:10.1016/j.jalgebra.2018.03.015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv